MathSciNet Relay Station
MathSciNet bibliographic data
MR2856032 (2012h:34018) 34A08 (26A33 34B10 34B18)
Zhang, Xinguang; Han, Yuefeng Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations. Appl. Math. Lett. 25 (2012), no. 3, 555–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement